# SDR TWAA9732001

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64320
- Make and model: Boeing 727231
- Aircraft serial: 20053
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: A31219
- Condition: Failed
- Location: Landing Light
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 317 - DURING LANDING A SHORTED LANDING LIGHT SWITCH CAUSED A BURNING ODOR.  REMOVED AND REPLACED LANDING LIGHT SWITCH, MFG P/N A3-1219.  OPERATIONAL CHECK NORMAL.  (M)
